I've never dealt with depression or even anything close to it before starting Accutane. I'm almost at 2 months on the drug and I've been finding it really difficult to stay happy; I wake up feeling fine but as my day goes on I become upset about absolutely nothing. It's draining me and making it hard to interact with my loved ones. Does anyone else have experience with this? How did you cope?
I've had major depression for 25 yrs. I'm familiar with the ups and downs. Here are some side effects others have experienced:
Psychiatric side effects have included depression, nervousness, psychosis, aggression, violent behaviors, emotional instability, suicidal ideation, suicide attempts, and suicide. Depression symptoms have been reported to disappear after discontinuation of the drug and reappear when isotretinoin/Accutane is resumed.
You don't need to get any worse. Will you please stop the drug and ask your Dr. to prescribe something else?
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Acne - gets worse cyclically based on hormonal fluctuations, lack of sleep etc. Would Accutane help?
Posted 4 Sep 2010 • 2 answers
Posted 25 Nov 2010 • 1 answer
Posted 11 Apr 2011 • 6 answers
Accutane:Am using accutane for 34 days and still got pimples on my check? the acne is getting bette?
Posted 25 Nov 2011 • 1 answer
Posted 26 Jan 2016 • 0 answers